• Users Online: 91
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 5  |  Issue : 2  |  Page : 190-191

A case of baclofen induced myoclonus


1 Assistant Professor, Dept. of Neurology, NMCH, Patna, Bihar, India
2 Associate Professor, Neurology, IGIMS, Patna, Bihar, India
3 Junior Resident, Dept. of Medicine, NMCH, Patna, Bihar, India

Correspondence Address:
Anwar Alam
Assistant professor, Department Of Neurology, NMCH, Patna
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Baclofen is known to cause neurotoxicity in patients with renal dysfunction. Here Authors reported a case of rapidly developed Myoclonus after few doses of Baclofen. These symptoms were abated after stopping Baclofen. Authors concluded that, in patients who developed sudden onset Myoclonus, drug history should be reviewed in detail, and Baclofen toxicity {especially in patients with end stage renal disease (ESRD)} should be kept in mind along with drugs which are known to cause the Myoclonus.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed929    
    Printed58    
    Emailed0    
    PDF Downloaded69    
    Comments [Add]    

Recommend this journal